Donavan, Peter; Karoubi, Max
Graded Brauer groups and K-theory with local coefficients
Publications Mathématiques de l'IHÉS, Tome 38 (1970) , p. 5-25
Zbl 0207.22003 | MR 43 #8075 | 2 citations dans Numdam
URL stable : http://www.numdam.org/item?id=PMIHES_1970__38__5_0

Bibliographie

[1] J. F. Adams, Vector fields on spheres, Ann. of Math., 75 (1962), 603-632. MR 25 #2614 | Zbl 0112.38102

[2] E. Artin, C. Nesbitt and R. Thrall, Rings with Minimum Condition, Ann Arbor, Michigan University Press, 1943. Zbl 0060.07701

[3] M. F. Atiyah, K-Theory, New York, W. A. Benjamin, 1967. MR 36 #7130 | Zbl 0159.53302

[4] M. F. Atiyah, Power operations in K-theory, Quart. J. Math., Oxford Ser., 17 (1966), 165-193 (reprinted in [3]). MR 34 #2004 | Zbl 0144.44901

[5] A. Dold, Halbexacte Homotopiefunktoren, Berlin, Springer, 1966. Zbl 0136.00801

[6] End (to appear).

[7] A. Grothendieck, Le groupe de Brauer, Séminaire Bourbaki, 290 (1965). Numdam | Zbl 0186.54702

[8] F. Hirzebruch, Topological Methods in Algebraic Geometry, Berlin, Springer, 1966. MR 34 #2573 | Zbl 0138.42001

[9] M. Karoubi, Algèbres de Clifford et K-théorie, Ann. Sci. École Norm. Sup. (4), 1 (1968), 161-270. Numdam | MR 39 #287 | Zbl 0194.24101

[10] M. Karoubi, Algèbres de Clifford et opérateurs de Fredholm, C. R. Acad. Sci., Paris, sér. A, 267 (1968), 305-308. MR 38 #2191 | Zbl 0172.48602

[11] M. Karoubi, Cohomologie des catégories de Banach, C. R. Acad. Sci., Paris, sér. A, 263 (1966), 275-278 et 341-344. MR 34 #4327 | Zbl 0172.48503

[12] M. Karoubi, Espaces classifiants en K-théorie, Trans. Amer. Math. Soc. (to appear). Zbl 0194.24201

[13] M. Karoubi, Foncteurs dérivés et K-théorie, C. R. Acad. Sci., Paris, sér. A, 267 (1968), 328-331 et 345-348. MR 38 #2192 | Zbl 0162.32801

[14] M. Karoubi, Séminaire Heidelberg-Saarbruck-Strasbourg (1967-1968) (to appear). Zbl 0195.24701

[15] M. Karoubi, Sur le théorème de Thom en K-théorie équivariante, C. R. Acad. Sci., Paris, sér. A, 268 (1969), 596-599. MR 41 #9245 | Zbl 0172.48603

[16] I. Schur, Darstellungen der symmetrischen und alternierenden Gruppe durch gebrochene lineare Substitutionen, Crelles Journal, 139 (1911), 155-250. JFM 42.0154.02

[17] C. T. C. Wall, Graded Brauer groups, Crelles Journal, 213 (1964), 187-199. MR 29 #4771 | Zbl 0125.01904

[18] C. T. C. Wall, On the exactness of interlocking sequences, Enseignement math. (2), 12 (1966), 95-100. MR 34 #6759 | Zbl 0151.31205